Top 9 Tylenol PM Extra Strength Pain Reliever Sleep Aid – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.

Nighttime Sleep Aid. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. Contains no aspirin. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. Pain Reliever. You're a better you all day. Non-habit Forming.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

2. Tylenol

#ad

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets 1 Pack

#ad
Tylenol #ad - Relieves minor aches and pains while helping you fall asleep. Non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.45 Pounds
Part NumberTpm

3. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM, 365 Caplets

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. 25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Compare to Tylenol PM active ingredient. It contains no Aspirin. Adults and children 12 years and over: take 2 caplets at bedtime. 500 mg acetaminophen, joint, headache, helps relieve muscle, a proven pain reliever, and arthritis pain quickly.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

4. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen, 24 ct

#ad
Tylenol #ad - With tylenol pm extra strength caplets Pain Reliever + Sleep Aid, we give you a better night so you're a better you all day. Relieve nighttime pain and get the sleep you need with 500 mg acetaminophen and 25 mg diphenhydramine HCI per caplet.

24-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. This sleep aid is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length5 Inches
Weight0.05 Pounds
Width2 Inches
Part NumberJJ-2403
ModelJJ-2403

5. Tylenol

#ad

Tylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever, 8 fl. oz

#ad
Tylenol #ad - Available in a liquid form that allows for easy swallowing, this pain relief sleep aid comes in a Bedtime Berry flavor and is the only national branded liquid multi-ingredient in the category.

8-fluid ounce bottle of tylenol pm extra Strength Liquid Nighttime Sleep Aid in Bedtime Berry flavor to provide minor pain relief and help you fall asleep fast. You're a better you all day. Fall asleep fast and stay asleep and relieve minor pain with this liquid nighttime sleep aid. With tylenol pm extra strength liquid Pain Reliever plus Sleep Aid, we give you a better night. Relieve pain and get the sleep you need with 50 mg diphenhydramine HCl and 1, 000 mg acetaminophen liquid sleep aid that is non-habit forming when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length2 Inches
Weight0.5 Pounds
Width3 Inches
Part Numberna
Modelna

6. Advance Pharmaceutical

#ad

Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg, Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever

#ad
Advance Pharmaceutical #ad - Non-habit forming, Easy-to-swallow caplets. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet. With acetaminophen for fast-acting pain relief. 500 caplets per Bottle.
BrandAdvance Pharmaceutical #ad
ManufacturerAdvance Pharmaceutical #ad
Weight0.84 Pounds
Part Number017714133054

7. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid with Acetaminophen, 50 Travel Packs of 2 ct.

#ad
Tylenol #ad - With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.

50 packets of 2-count tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief fast and helps you fall asleep. This sleep aid is also non-habit forming when used as directed. Fall asleep and stay asleep while also relieving minor pain with this nighttime pain relief medicine. You're a better you all day. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.28 Pounds
Width4.42 Inches
Part NumberTYLPM2
ModelTYLPM2

8. Equate

#ad

Equate Pain Reliever PM Extra Strength Gel Caps Nighttime Sleep Aid/Pain Reliever, 80 Count

#ad
Equate #ad - Acetaminophen/diphenhydramine hcl. Pain reliever/nighttime sleep aid. Nonhabit forming. Compare to extra strength Tylenol pm active ingredients.
BrandEquate #ad
ManufacturerEquate #ad
Height3.53 Inches
Length1.86 Inches
Weight0.18 Pounds
Width1.86 Inches
Part NumberEPM-80
ModelEPM-80

9. Rite Aid

#ad

50 Count | Nighttime PM Pain Reliever + Sleep Aid | Joint Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine

#ad
Rite Aid #ad - Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. This aspirin-free muscle, or joint pain relief medicine is formulated for those with aspirin allergies or sensitivities. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and or joint pain relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822310697